How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor
Category: Medical
Satisfied Customers: 6483
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Medical Question Here...
khagihara is online now
A new question is answered every 9 seconds

Following a recent cardiac stent implant, I was given a

Customer Question

Following a recent cardiac stent implant, I was given a blood thinner brilinta. I seem to be a little shorter breathed than usual (I'm quite active on hiking, climbing, etc., and wondered if blood thinners reduce the oxygen carrying capacity of the blood?
JA: In general, how has your health been lately? How long have you been dealing with the issue?
Customer: A couple of weeks since the stent...feel oK otherwise except stamina seems to have been reduced some
JA: Is there anything else the Doctor should be aware of?
Customer: No
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 6 months ago.
Category: Medical
Expert:  khagihara replied 6 months ago.

No, blood thinners doesn't reduce. You should see your cardiologist to have your heart function evaluated.